After using a generic form of Latisse called Careprost I developed a slight epicanthal fold on one of my eyes and a slight one on the other. I am of Asian descent and although no one can really tell, I am certainly aware of it. Please advise me as to what I can do, if anything at all. Could I try StriVectin to correct it?
Developed Epicanthal Fold After Using Generic Latisse
Doctor Answers (1)
There is NO generic Latisse
Latisse will not be in generic form for another 9 years. Anyone who sells you such a "Latisse" is either deceiving you or using the active ingredient in Latisse illegally. Either way purchasing such a "medication" is risky for many obvious reasons not worth going over here.
There is NO scientific explanation why Latisse or its active ingredient can cause epicanthal folds. I think you need to see a professional to examine you and see what is truly going on. You may want to take some older good quality photographs of yourself with you to aid in demonstrating the change,
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.